Results 1 to 6 of 6
  1. #1
    Alexdajew is offline New Member
    Join Date
    Jul 2018
    Posts
    1

    New here need help

    Hey everyone new here and new to this whole process..on my 4th week of intramuscular injection and I didnt push the needle far enough I guess cus 2 days after I did my shot I got swelling and pain goin on around my right cheek at the injection shot..Its very painful to sit up and down will it go away or do I need to go to doc for antibiotics. I switch up butt cheek twice a week..sometimes it's a little sore but this time is much different..need some advice

  2. #2
    brazey's Avatar
    brazey is offline Steroid.com's Official Greeter
    Join Date
    Mar 2011
    Location
    East Coast beach town
    Posts
    10,804
    Welcome.... Since this forum is for introductions, re-post in the question/answer forum for more views and responses.

  3. #3
    Tigershark's Avatar
    Tigershark is offline "Who wants to be Clark Kent, when you can be Superman."
    Join Date
    Oct 2008
    Location
    New Hampshire
    Posts
    13,290
    Welcome.

  4. #4
    Charlie67's Avatar
    Charlie67 is offline Knowledgeable Member
    Join Date
    Mar 2015
    Posts
    1,808
    Welcome

    Stop over-thinking, simplicity facilitate many things.

  5. #5
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,588
    Welcome to the forum.

  6. #6
    BlakeJ is offline New Member
    Join Date
    Jun 2018
    Posts
    47
    Welcome to the forum..!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •